Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have tingling and heaviness in leg. Have osteoperosis, baker cyst, lumbar radiculitis. On steroids. What to do?

50 years old
I have osteoperosis and I also have lumbar radiculitis in lower back and numbness and burning in right leg. I have been off of work due to this diagnosis. I'm going to see a Pain Managemnet doctor to receive a lumbar steroid injection.
I had a baker cyst drained and injected with steroid 4 days ago from behind my left knee. I'm experiencing tingling and heaviness in left leg, also noticed left leg is colder than my right. Could Dr. have hit a nerve? Or is this normal? Should I contact my physician?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The change in the temperature of the two knees could be due to a minor nerve injury. This is a self limiting problem and the symptoms will subside on its own without any treatment. Please do not worry.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor